# SDR SWIA201128545

- Difficulty date: October 17, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,052 hours, 45,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD BUTTSTRAPS NEAR PAX DOOR ARE CORRODED.  (C-CHECK)  REPLACED BUTTSTRAPS AT FORWARD CABIN NEAR PAX DOOR PER SRM.
